# SDR UPS203781

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651862526
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON INTERCOSTAL AND SUPPORT ANGLE BETWEEN END FRAME AND NR 1 TRANSVERSE BEAM 15 INCHES FWD OF AFT EDGE.  REPAIRED IAW SRM 53-10-1, 51-30-2, 51-10-6.
